# SDR QXEA200603396

- Difficulty date: November 10, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,189 hours, 27,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - LEFT OUTBOARD SEAT TRACK SUPPORT BOX STRUCTURE HAS CORROSION AROUND (4) RIVETS AND ON FRAME CLIP AFT SIDE OF FRAME X445.500 AND STRINGER 23L ALONG UPPER OUTBOARD EDGE OF STRINGER.  REPAIRED IAW DHC-8-200 SRM 51-20-11, 51-20-16 AND 51-20-36.
